A regularized iterative scheme for solving singularly perturbed elliptic PDE
M.P. Rajan and
G.D. Reddy
Mathematics and Computers in Simulation (MATCOM), 2018, vol. 144, issue C, 21-34
Abstract:
In this paper, we consider a class of singularly perturbed elliptical problems with homogeneous boundary conditions. We propose an iterative method for solving such problems. Convergence analysis and error estimate are derived. The proposed methodology is validated with the numerical results, and is also compared with well-known Shishkin scheme. The study demonstrates that the proposed regularized scheme has an edge over traditional numerical schemes.
Keywords: Singular perturbation; Elliptic PDE; Regularization; Iterative method; Boundary value problem (search for similar items in EconPapers)
Date: 2018
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475417302082
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:144:y:2018:i:c:p:21-34
DOI: 10.1016/j.matcom.2017.05.010
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().